# SDR UPS00833617

- Difficulty date: August 4, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 1ST OFFICERS SEAT BOTH LOWER AFT GUIDE RAILS GOUGED.  REMOVED WORN GUIDE RAILS, INSTALLED RAILS P/N 4657562-501 AND 4657562- 502 WITH SCREWS AND NUTS IAW DC8 SRM 51-3-0.
